# SDR CALA2013082290650

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 73,807 hours, 27,025 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP LIFTING OFF FLOOR.  SECURED LOOSE EMERGENCY LIGHTING STRIP.
